# SDR CA131114001

- Difficulty date: November 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,076 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blade
- Part number: 2062200301
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INSTALLED VAN HORN TAIL ROTOR BLADES ON AN ACFT FOR FLIGHT TRIALS.  THE STC STATES TO DISREGARD THE MM REGARDING TAIL ROTOR FRICTION HOWEVER WHEN MEASURED FRICTION FOUND TO BE 14 LBS.  ACFT FLOWN AND THERE WAS NO DECREASE IN PEDAL FORCE AS DESCRIBED IN THE STC OR VERBALLY FROM VAN HORN.  BOTH BLADES REMOVED AND SENT FOR EVALUATION, AND RECEIVED REPORT THAT 1 FEATHERING BEARING WAS OVERSTAKED.
